# SDR ASAA0040051

- Difficulty date: April 10, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 84, THE FIRST OFFICERS SLIDING WINDOW WOULD NOT CLOSE.  LUBRICATED SLIDING WINDOW AND WINDOW OPERATED NORMALLY.  (M)
